Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Peck, J. E. L.
and
Dulmage, A. L.
1957.
Games On a Compact Set.
Canadian Journal of Mathematics,
Vol. 9,
Issue. ,
p.
450.
Yanovskaya, E. B.
1974.
Infinite zero-sum two-person games.
Journal of Soviet Mathematics,
Vol. 2,
Issue. 5,
p.
520.
Kindler, Jürgen
1980.
Minimaxtheoreme für die diskrete gemischte erweiterung von spielen und ein approximationssatz1.
Mathematische Operationsforschung und Statistik. Series Optimization,
Vol. 11,
Issue. 3,
p.
473.
Sukochev, F. A.
1994.
RUC-bases inE(L ∞711-01711-01711-01B(H)) andF(C E).
Mathematical Notes,
Vol. 56,
Issue. 1,
p.
711.
Sukochev, F. A.
and
Ferleger, S. V.
1995.
Harmonic analysis in (UMD)-spaces: Applications to the theory of bases.
Mathematical Notes,
Vol. 58,
Issue. 6,
p.
1315.